# SDR 99ZZZX3833

- Difficulty date: August 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Hamilton Sundstrand World Wide Repair, repair station SI3R842L
- Make and model: Saab SF340A
- Engine: Ge CT79B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gear
- Part number: 775761
- Condition: Nicked
- Location: Rt Idler Aft
- Part time: 13,584 hours
- Component: Hamstd, 6044T35P10
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY OF GEARBOX, THE FOLLOWING WAS OBSERVED:  ON AFT SIDE OF BULKHEAD AT THE RT IDLER GEAR OPENING, THERE IS A 360 DEGREE GROOVE, .078 INCH DEEP BY .200 INCH WIDE, (PN 775775-31, SET NR 242).  RT IDLER FORWARD TAB WASHER (PN 789578-1) BROKEN.  BEARINGS REJECTED FOR NICKS/PITS TO ROLLER AND RACE SURFACES.  HSS SO NR 325699 SO.  CUST:  KENDELL.  REF:  OPER CNTRL NR 99ZZZX3834 THROUGH 99ZZZX3839.
